Busca avançada
Ano de início
Entree


Double zero-Hopf bifurcation in a four-dimensional hyperchaotic system

Texto completo
Autor(es):
Lima, Mauricio Firmino Silva ; Llibre, Jaume
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA; v. 31, n. 3, p. 23-pg., 2025-10-31.
Resumo

The subject of this paper concerns with the bifurcation of limit cycles for a four-dimensional hyperchaotic system. This hyperchaotic system depends on five parameters and we restrict our study to the set of parameters where a double zero-Hopf bifurcation may occurs, that is, where an isolated equilibrium point has a double zero and a pair of purely imaginary eigenvalues. For doing this study, some adequate changes of parameters and coordinates must be done in order that the computations become easier. The main result is based on the averaging theory. (AU)

Processo FAPESP: 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II
Beneficiário:Claudio Aguinaldo Buzzi
Modalidade de apoio: Auxílio à Pesquisa - Temático